# SDR DALA2025071005192

- Difficulty date: July 3, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 78,048 hours, 36,851 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Panel
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 DISC: PAX 02 STORAGE PANEL BROKEN WIULL NOT STA LATCHED ROW 13FED. C/A: REPOSITIONED MASKS AND LATCHED DOOR CLOSED AND LOCKED IAW CMM 25 -28-02 ALL SECURITY CKS GOOD. "M" PROCEDURES REVERSED, MEL AND PLACARD REMOVED. SEATS OK FOR SVC. (LP: 7274672)
